Coupled systems with Ambrosetti-Prodi-type differential equations

dc.contributor.authorMinhós, Feliz
dc.contributor.authorCarapau, Fernando
dc.contributor.authorRodrigues, Gracino
dc.date.accessioned2024-05-24T14:58:20Z
dc.date.available2024-05-24T14:58:20Z
dc.date.issued2023-06-06
dc.description.abstractIn this paper, we consider some boundary value problems composed by coupled systems of second-order differential equations with full nonlinearities and general functional boundary conditions verifying some monotone assumptions. The arguments apply the lower and upper solutions method, and defining an adequate auxiliary, homotopic, and truncated problem, it is possible to apply topological degree theory as the tool to prove the existence of solution. In short, it is proved that for the parameter values such that there are lower and upper solutions, then there is also, at least, a solution and this solution is localized in a strip bounded by lower and upper solutions. As far as we know, it is the first paper where Ambrosetti-Prodi differential equations are considered in couple systems with different parameters.por
dc.identifier.authoremailfminhos@uevora.pt
dc.identifier.authoremailflc@uevora.pt
dc.identifier.authoremaild44066@alunos.uevora.pt
dc.identifier.citationMinhós, F., Carapau, F., Rodrigues, G., Coupled systems with Ambrosetti-Prodi-type differential equations, AIMS Mathematics, 8(8), pp. 19049–19066, doi.org/10.3934/math.2023972, 2023por
dc.identifier.doidoi/10.3934/math.2023972por
dc.identifier.numrev8
dc.identifier.pagina19049–19066
dc.identifier.revistaAIMS Mathematics
dc.identifier.scientificarea334por
dc.identifier.urihttps://www.aimspress.com/article/doi/10.3934/math.2023972
dc.identifier.urihttp://hdl.handle.net/10174/36761
dc.identifier.volume8
dc.language.isoporpor
dc.peerreviewedyespor
dc.publisherAmerican Institute of Mathematical Sciencespor
dc.rightsopenAccesspor
dc.subjectcoupled systemspor
dc.subjectlower and upper solutionspor
dc.subjectNagumo conditionpor
dc.subjectdegree theorypor
dc.subjectAmbrosetti-Prodi problemspor
dc.titleCoupled systems with Ambrosetti-Prodi-type differential equationspor
dc.typearticlepor

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
10.3934_math.2023972.pdf
Size:
501.48 KB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
3.89 KB
Format:
Item-specific license agreed upon to submission
Description: